Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Erdős–Turán Conjecture in the positive rational numbers

Tom 152 / 2018

Yong-Gao Chen, Yuchen Ding Colloquium Mathematicum 152 (2018), 317-323 MSC: Primary 11B34. DOI: 10.4064/cm7076-5-2017 Opublikowany online: 23 March 2018

Streszczenie

The well known Erdős–Turán conjecture says that if $A$ is a subset of the natural numbers such that every sufficiently large integer can be represented as a sum of two integers of $A$, then the number of such representations cannot be bounded. We prove that this is false in the positive rational numbers $\mathbb {Q^+}$. For any $A\subseteq \mathbb {Q^+}$ and any $\alpha \in \mathbb {Q^+}$, let $R(A, +, \alpha )$, $R(A, -, \alpha )$, $R(A, \cdot , \alpha )$ and $R(A, \div , \alpha )$ denote the numbers of solutions of $\alpha =a+b $ $ (a\le b)$, $\alpha =a-b$, $\alpha =ab$ $ (a\le b)$ and $\alpha =a/b$, with $a, b\in A$, respectively. We prove that there exists a subset $A$ of $\mathbb {Q^+}$ such that, for any $\alpha \in \mathbb {Q^+}\setminus \{ 1\} $, we have $R(A, +, \alpha )=1$, $ R(A, -, \alpha )=1$, $R(A, \cdot , \alpha )=1$, $R(A, \div , \alpha ) =1$, as well as $R(A, +, 1 )=1$, $R(A, -, 1 )=1$ and $R(A, \cdot , 1)=1$. We also prove similar results in $\mathbb {Q^+}\cap (1, \infty )$ and $\mathbb {Q^+}\cap (0, 1)$.

Autorzy

  • Yong-Gao ChenSchool of Mathematical Sciences and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P.R. China
    e-mail
  • Yuchen DingSchool of Mathematical Sciences and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek